# SDR ASAA20041

- Difficulty date: January 20, 2004
- Submitted: April 27, 2004
- Operation: Air carrier
- Aircraft: N747AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING INSPECTION FOUND MID CABIN OVERHEAD EXIT SIGN INOPERATIVE AND FLOOR TRACK LIGHTING ON WITH SWITCH IN 'ARMED' OR 'OFF' POSITION.  REPLACED MID CABIN OVERHEAD SIGN BATTERY P/N 86210144 PACK AND TRACK LIGHTING CONTROL MODULE P/N 873203041 THEN LIGHTS TESTED NORMAL.  (M)
